# SDR C77A20140904001

- Difficulty date: September 2, 2014
- Submitted: September 4, 2014
- Operation: Air carrier
- Aircraft: N628CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000233
- Aircraft time: 17,346 hours, 9,863 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Unknown
- Condition: Malfunctioned
- Location: Brake System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE IN CRUISE, LT & RT BRAKE FAULT MSG DISPLAYED FOR APPROX 15 SECONDS.  DECLARED AN EMER & FOLLOWED QRH.  UPON LANDING, CREW REPORTED BRAKES WEAK & UNEVEN.  ALL HYD PRESS & QUANTITIES NORMAL.  BRAKE TEMPS LOW ON ALL FOUR BRAKES, NR 1 99, NR 2 93, NR 3 82 & NR 4 87.  PERFORMED FIM TASK, TEST PASSED.  PERFORMED FUNCTIONAL TEST OF MAIN BRAKE PRESS TRANSDUCERS IAW AMM.  OPERATIONS CHECKED GOOD.  PERFORMED VISUAL INSPECTION & OPERATIONS TEST & TAXI TEST OF ACFT IAW AMM.  ALL OPERATIONS CHECKED GOOD.  ACFT OK FOR SERVICE.
